Carregant...
Carregant...

Vés al contingut (premeu Retorn)

The Pohozaev identity for the fractional Laplacian

Autor
Ros, X.; Serra, J.
Tipus d'activitat
Article en revista
Revista
Archive for rational mechanics and analysis
Data de publicació
2014-08-01
Volum
213
Número
2
Pàgina inicial
587
Pàgina final
628
DOI
https://doi.org/10.1007/s00205-014-0740-2 Obrir en finestra nova
Projecte finançador
ECUACIONES EN DERIVADAS PARCIALES; ANÁLISIS Y APLICACIONES
Ecuaciones en derivadas parciales: problemas de reacción-difusión y problemas geométricos
Repositori
http://hdl.handle.net/2117/23348 Obrir en finestra nova
URL
http://link.springer.com/article/10.1007%2Fs00205-014-0740-2 Obrir en finestra nova
Resum
In this paper we prove the Pohozaev identity for the semilinear Dirichlet problem (-Delta)(s) u = f(u) in Omega, u equivalent to 0 in R-n\Omega. Here, s is an element of (0, 1), (-Delta)(s) is the fractional Laplacian in R-n, and Omega is a bounded C-1,C-1 domain. To establish the identity we use, among other things, that if u is a bounded solution then u/delta(s)vertical bar(Omega) is C-alpha up to the boundary partial derivative Omega, where delta(x) = dist(x, partial derivative Omega). In th...
Citació
Ros, X.; Serra, J. The Pohozaev identity for the fractional Laplacian. "Archive for rational mechanics and analysis", 01 Agost 2014, vol. 213, núm. 2, p. 587-628.
Paraules clau
Boundary, Equations, Regularity
Grup de recerca
EDP - Equacions en Derivades Parcials i Aplicacions

Participants

  • Ros Oton, Xavier  (autor)
  • Serra Montoli, Joaquim  (autor)

Arxius